MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS U 411 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM

ROCHE DIAGNOSTICS COBAS U 411 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM
Catalog Number 04906969001
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant negative results for 1 patient tested with the combur 10 test m urine test strip on a cobas u411 urine analyzer.The sample obtained a negative result when tested on the instrument.The leucocytes result from the urine test strip was 100 leucocytes/ l (checked by visual verification).The qc was performed and it also obtained negative results.
 
Additional Manufacturer Narrative
The cobas u411 urine analyzer serial number was (b)(6) the test strips were requested for investigation.One vial of combur 10 test m test strips lot number 74839702 was received for investigation.The retention material of lot number 74839700 and the customer material of lot number 74839702 were measured on a cobas u411 analyzer and were checked by visual reading with native urine, a leukocytes-dilution series, and biorad liquichek lv 2 number 98012 and the results were within specifications.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer did not provide any additional information for the investigation.The retention material of lot 755153 was measured on a cobas u411 analyzer at the investigation site with 0-native-urine, a leukocytes-dilution series, and biorad liquichek.The retention material of lot 755153, was checked by visual reading with 0-native-urine, a leukocytes-dilution series, and biorad liquichek.The results fulfill the requirements.No false negative results were observed.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS U 411 URINE ANALYZER
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20028496
Report Number1823260-2024-02423
Device Sequence Number15601099
Product Code KQO
UDI-Device Identifier04015630925636
UDI-Public04015630925636
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
K093555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04906969001
Device Lot Number75515304
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown